# SDR SWIA202303280013

- Difficulty date: March 13, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N139SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000468
- Aircraft time: 21,100 hours, 11,904 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT WET AREA R/H FLOOR BEAM AT FR87.     (C-CHECK RO 3/24/2023)    REMOVED AND REPLACED R/H FLOOR BEAM AT FR87. REF EMB 175 SRM 51-40-08. THIS ACTION DOES NOT EFFECT THE AIRCRAFT'S WEIGHT AND BALLANCE. REF CONTINUATION CARD FOR CORRECTIVE ACTION DETAILS.
